# SDR SWAA2024111847528

- Difficulty date: October 11, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 65,145 hours, 39,063 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT R1 DOOR BEAM #4 PN 141A6536-14; EO 5241-C-14093 OR 5241-C-14344 WILL BE ADDED TO REPAIR ORDER FOR REPAIR. CRACK FOUND AT R1 DOOR BEAM #4 PN 141A6536-14 EO 5241-C-14093 OR 5241-C-14344 WILL BE ADDED TO REPAIR ORDER FOR REPAIR.<[01] REMOVED AND REPLACED R-1 DOOR BEAM #4 P/N 141A6536-14 IN REF B737-700 SRM 51-40-02-0G-0 AND BOEING DRAWING # 141A6516.;[02] VERIFIED STEP 1;[03] ALL TASK STEPS C/W
